# SDR AALA20040132

- Difficulty date: January 25, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO  EMERGENCLY LIGHTS AT SEATS 22A THROUGH 36A INOPERATIVE.  REPAIRED LOOSE CONNECTION FOR EMERGENCY LIGHTS AT SEATS 22A THROUGH 36A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
